# SDR AUS20010821

- Difficulty date: April 12, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Gasket
- Condition: Missing
- Location: Engine Collector
- Component: Engine Collector, Lyc, TIO540J2BD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE TURBOCHARGER EXHAUST TRANSITIONS FITTED WITHOUT A CRUSH GASKET. PERSONNEL/MAINTENANCE ERROR.
